Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hair fall. Taking More and Keraglo but no relief. Help

Good afternoon Doc. My wife aged 26 has been suffering from extreme hair fall after marriage (01 year). We have been using More 01% and Keraglo eva as per Doc s prescription. Initially the problem was almost vanished. But unfortunately it has come back again with more aggressiveness. This time we have been using More 05% solution and Keraglo Eva for last 07 days but no visible result. Kindly advise. Asish. Kolkata
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, your wife is having tellogen effluvium. There are many causes... Stress,anaemia, thyroid dysfunction, malnutrition, vitamin and mineral deficiencies, internal diseases, post typhoid state, malignancy, drugs...etc. or ther may be skin disease as seborrhiec dermatitis, fungus etc .Treat the cause, give her biotin containing tablet, iron and folic acid if anaemia , local appliction of mid potency steroid lotion on scalp daily at night, avoid stress, be positive, keep patience, she will be benefited after few months. Hair loss will be reduced, new hairs will grow. .. Ok
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor